Author + information
- Received December 20, 1984
- Revision received February 12, 1985
- Accepted February 22, 1985
- Published online July 1, 1985.
- Stephen L. Winters, MDa,
- Paul Schweitzer, MD, FACC,
- Joel Kupersmith, MD, FACC and
- Joseph A. Gomes, MD, FACC
- ↵aAddress for reprints: Stephen L. Winters, MD, Division of Cardiology, The Mount Sinai Medical Center, One Gustave Levy Place, New York, New York 10029.
A 31 year old woman who developed an atypical ventricular tachycardia after administration of intravenous verapamil for control of a recurrent supraventricular tachycardia is presented. Possible explanations for the observed arrhythmia, polymorphous ventricular tachycardia, are discussed. Verapamil must be considered one of the pharmacologic agents that can cause this arrhythmia.
- Received December 20, 1984.
- Revision received February 12, 1985.
- Accepted February 22, 1985.
- American College of Cardiology Foundation